Optimal foldover plans for regular s-level fractional factorial designs

Mingyao Ai, Fred J. Hickernell, Dennis K.J. Lin

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


This article introduces a general decomposition structure of the foldover plan. While all the previous work is limited to two-level designs, our results here are good for general regular s-level fractional factorial designs, where s is any prime or prime power. The relationships between an initial design and its combined designs are studied. This is done for both with and without consideration of the blocking factor. For illustration of the usage of our theorems, a complete collection of foldover plans for regular three-level designs with 27 runs is given that is optimal for aberration and clear effect numbers.

Original languageEnglish (US)
Pages (from-to)896-903
Number of pages8
JournalStatistics and Probability Letters
Issue number7
StatePublished - May 2008

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Optimal foldover plans for regular s-level fractional factorial designs'. Together they form a unique fingerprint.

Cite this